# SDR DALA1150106305

- Difficulty date: August 24, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 93,970 hours, 11,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY EXIT PATH LIGHTS AT SEATS 26C AND 60C WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY PATH LIGHT AT 60C AND RECONNECTED THE LIGHT AT 26C.  SYSTEM OPERATION WAS NORMAL AFTER THE EMERGENCY PATH LIGHT WAS REPLACED AND RECONNECTED.
